MathSciNet Relay Station
MathSciNet bibliographic data
MR2810823 (2012f:34211) 34K50 (34K20 34K45 60H10)
Pan, Lijun; Cao, Jinde Exponential stability of impulsive stochastic functional differential equations. J. Math. Anal. Appl. 382 (2011), no. 2, 672–685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement